MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93711
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Initial report from study: clinical adverse event received for liner failure - wear and metallosis, alval, kippel trenaunay syndrome.Event is serious and is considered severe.Event is definitely related to device and not related to procedure.Date of implant: (b)(6) 2009, date of event: (b)(6) 2019, date of revision: (b)(6) 2020, (right hip).Revision of metal head and liner.Additional information received with following information: revision operative notes (b)(6) 2020 indicate the patient received a right total hip revision due to right hip pain, adverse local tissue reaction, poly liner wear and osteolysis of proximal femur and acetabulum.The surgery was completed without indication of complication by the surgeon.Upon entering the joint a massive pseudotumor was encountered along with osteolysis.Corrosion was noted on the femoral stem trunnion, polywear was noted on the liner.Blood loss of 1,000ml was noted, cell saver was utilized and returned 400ml of the patients own blood back to them.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : as no other reports of any kind were identified over the previous five year period it is reasonable there was no error in the manufacturing or material of this product/lot combination that would be a contributing factor in the reported allegations.A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 LAT COXA VARA SIZE 11
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11278303
Report Number1818910-2021-02394
Device Sequence Number2590600
Product Code LZO
UDI-Device Identifier10603295168881
UDI-Public10603295168881
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93711
Device Catalogue Number3L93711
Device Lot Number5003330
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/22/2021
03/05/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/04/2021
03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX54OD; CORAIL2 LAT COXA VARA SIZE 11; DLT TS CER HD 12/14 36MM +5.0; PINNACLE 100 ACET CUP 54MM; PINNACLE 100 ACET CUP 54MM; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL HEAD; ALTRX +4 10D 36IDX54OD; CORAIL2 LAT COXA VARA SIZE 11; DLT TS CER HD 12/14 36MM +5.0; PINNACLE 100 ACET CUP 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight84